# SDR UPS03841346

- Difficulty date: September 21, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 43,393 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3702969N
- Condition: Cracked
- Location: Ac Compartment
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, STATION 70 LONGERON 36 RT. UPPER FLANGE IS CRACKED     REMOVED AND REPLACED LONGERON IAW DWG.3702969,AND SRM. 51-1-21, 51-1-20D.
